MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens regional support center to report a falsely depressed activated partial thromboplastin time (aptt) result measured with the dade® actin® fsl activated ptt reagent on a sysmex cs-2500 system.The result was flagged with two errors that per the cs-2500 instructions for use, instructed the customer to reanalyze the sample.Siemens is investigating.
 
Event or Problem Description
The customer reported the observation of a falsely depressed activated partial thromboplastin time (aptt) result measured with the dade® actin® fsl activated ptt reagent on a sysmex cs-2500 system.The erroneous result was flagged with two error codes and was reported to the physician(s).The patient was administered 5000 i/u heparin which was later determined to have been unnecessary.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2024-00037 on 23-sep2024.Additional information 20-oct-2024: siemens evaluated this issue and provided the following conclusion: based on review of the data and kinetic analysis, the result was appropriately flagged with 'slight coagulation' and 'coag% changed'.The user disregarded the flags and did not follow the 'corrective actions / counter measures' for the flags as published in the cs-2500 instructions for use manual.Cs-2500 actin fsl lot 562761a is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
TEST, TIME, PARTIAL THROMBOPLASTIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
jennifer cacace
511 benedict ave.
tarrytown, NY 10591
8024302902
MDR Report Key20279006
Report Number9610806-2024-00037
Device Sequence Number7563861
Product Code GGW
UDI-Device Identifier00842768003882
UDI-Public(01)00842768003882(10)562761A(17)250809
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2025
Device Model NumberN/A
Device Catalogue Number10445714
Device Lot Number562761A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/31/2024
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale